# SDR MALA965100

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3390 - EN ROUTE FROM DTW, THE LEFT STALL WARNING, TRU AND NR 1 AC GENERATOR CAUTION LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT AC GENERATOR.  ALL CHECKS SATISFACTORY.  (M)
